# SDR CHQA201100376

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 25,342 hours, 20,488 cycles
- Engine: Allsn AE3007A
- Engine time: 13,186 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 3-7 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 3 DC TO AC INVERTER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
